MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD SAFETYGLIDE¿ NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD SAFETYGLIDE¿ NEEDLE; PISTON SYRINGE
Catalog Number 305950
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that insulin syringes were found mixed in with the allergy syringes in the bd allergy syringe tray with bd safetyglide¿ needle.The following information was provided by the initial reporter: "customer orders from alk, received insulin syringes with the allergy syringes (mixed product) stated that some are all allergy (correct) some will have allergy and insulin syringes.".
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Additional information: see b5 follow up received from customer.Investigation summary: samples were received and an investigation was performed.This is the 4th complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.
 
Event or Problem Description
Additional information received on 01-may-2023.1.Staff saved 16 unused syringes, used insulin syringes were discarded into sharps containers.2.I notified our (b)(6) representative march 28, 2023.3.The injection nurse notified me she was giving an allergy injection and noticed after she gave the injection it was an insulin syringe.I purchase a standing order of 4 cases of the bd safety glide from (b)(6) each month.It was random which allergy tray of 25 syringes contained the insulin syringes mixed in with the allergy syringes.All syringes came from lot 2221215.No adverse event or injury reported.4.(b)(6).

Brand Name
BD ALLERGY SYRINGE TRAY WITH BD SAFETYGLIDE¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16858186
Report Number1920898-2023-00275
Device Sequence Number6564401
Product Code MEG
UDI-Device Identifier00382903059508
UDI-Public00382903059508
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K992734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305950
Device Lot Number2221315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer02/16/2024
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown